Per citar aquest document: http://ddd.uab.cat/record/142850
About a class of Hadamard propelinear codes
Rifà i Coma, Josep (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)
Suárez Canedo, E. (Universitat Autònoma de Barcelona. Departament d'Enginyeria de la Informació i de les Comunicacions)

Data: 2014
Resum: This article aims to explore the algebraic structure of Hadamard propelinear codes, which are not abelian in general but they have good algebraic and combinatorial properties. We construct a subclass of Hadamard propelinear codes which enlarges the family of the Hadamard translation invariant propelinear codes. Several papers have been devoted to the relations between difference sets, t-designs, cocyclic-matrices and Hadamard groups, and we present a link between them and a class of Hadamard propelinear codes, which we call full propelinear. Finally, as an exemplification, we provide a full propelinear structure for all Hadamard codes of length sixteen.
Nota: Número d'acord de subvenció MICINN/TIN2010-17358
Nota: Número d'acord de subvenció MICINN/TIN2013-40524-P
Nota: Número d'acord de subvenció AGAUR/2014/SGR-691
Drets: Tots els drets reservats
Llengua: Anglès
Document: article ; recerca ; acceptedVersion
Matèria: Hadamard group ; Propelinear code ; Full propelinear codes
Publicat a: Electronic Notes in Discrete Mathematics, Vol. 46 (Sept. 2014) , p. 289-296, ISSN 1571-0653

DOI: 10.1016/j.endm.2014.08.038


Post-print
8 p, 508.1 KB

El registre apareix a les col·leccions:
Documents de recerca > Documents dels grups de recerca de la UAB > Centres i grups de recerca (producció científica) > Enginyeries > Combinatorics, Coding and Security Group (CCSG)
Articles > Articles de recerca
Articles > Articles publicats

 Registre creat el 2015-11-05, darrera modificació el 2016-10-07



   Favorit i Compartir